Clinical Toxicology (Philadelphia, Pa.) Journal uri icon
Overview
publication venue for
  • Delayed peaks of acetaminophen in overdose patients with concomitant abdominal trauma 2021
  • A randomized controlled study comparing high-dose insulin to vasopressors or combination therapy in a porcine model of refractory propranolol-induced cardiogenic shock 2019
  • Calling for change: gender equity in salutations for letters to the editor 2018
  • Death after bite from severed snake head 2018
  • Hypoglycemia and lactic acidosis outperform King's College criteria for predicting death or transplant in acetaminophen toxic patients 2018
  • A case of U-47700 overdose with laboratory confirmation and metabolite identification 2017
  • Estimating the impact of adopting the revised United Kingdom acetaminophen treatment nomogram in the U.S. population 2017
  • A prospective study of ketamine versus haloperidol for severe prehospital agitation 2016
  • A blinded, randomized, controlled trial of three doses of high-dose insulin in poison-induced cardiogenic shock 2013
  • High-dose insulin: a consecutive case series in toxin-induced cardiogenic shock 2011
  • Tetrahydrozoline (Visine(R)) concentrations in serum and urine during therapeutic ocular dosing: a necessary first step in determining an overdose 2011
  • Addition of phenylephrine to high-dose insulin in dihydropyridine overdose does not improve outcome 2010
  • Intentional overdose with cardiac arrest treated with intravenous fat emulsion and high-dose insulin 2010
  • High dose insulin in toxic cardiogenic shock 2009
  • Insulin-dependent rescue from cardiogenic shock is not mediated by phospholamban phosphorylation 2009
  • Insulin versus vasopressin and epinephrine to treat beta-blocker toxicity 2007
  • A comparison of vasopressin and glucagon in beta-blocker induced toxicity 2006
  • Apnea in a child following dermal exposure to compounded pain cream [abstract] 2017
  • Diphenhydramine use disorder and withdrawal on hospital admission [abstract] 2017
  • Effect of methylene blue on mortality in a porcine model of amlodipine toxicity [abstract] 2017
  • Systemic lead poisoning in an infant after gunshot injury to the spine and brain [abstract] 2017
  • A prospective study of ketamine versus haloperidol for severe prehospital agitaiton [abstract] 2015
  • Estimating the financial impact of adopting the revised United Kingdom acetaminophen treatment nomogram in the US population [abstract #251] 2015
  • Near death experience with baclofen and the role of the poison center [abstract] 2015
  • Physostigmine reversal of baclofen? Inadvertent administration of intrathecal physostigmine [abstract] 2015
  • Prolonged sodium nitroprusside infusion resulting in fatal cyanide poisoning during national sodium thiosulfate shortage [abstract] 2015
  • Use of tissue perfusion monitoring to titrate high dose insulin in beta blocker and calcium channel blocker overdose [abstract] 2015
  • Pediatric bupropion overdose mimics clinical brain death [abstract] 2014
  • A tale of two treatments: use of percutaneous left ventricular assist device (impella) and hyperbaric oxygen therapy for quinine overdose [abstract] 2013
  • Another role for poison center surveillance: the case of the “frequent flier” [abstract] 2013
  • Cardiac manifestations during treatment with ibogaine [abstract] 2013
  • Cost of continuous fomepizole during hemodialysis for methanol toxicity [abstract] 2013
  • Forensic toxicology: killer caffeine [abstract] 2013
  • Hydroxychloroquine overdose treated successfully with intravenous fat emulsion [abstract] 2013
  • Non-expected metaxalone symptoms [abstract] 2013
  • Surfactant administration as treatment for respiratory failure following hydrocarbon aspiration [abstract] 2013
  • Yellow oleander toxicity caused by naturopathic use for weight loss [abstract] 2013
  • Comparison of vasopressors versus placebo in beta blocker toxicity in a porcine model [abstract] 2012
  • Correlation of osmolar gap and ethylene glycol concentration during dialysis [abstract] 2012
  • Hydroxocobalamin hinders hemodialysis [abstract] 2012
  • The role of early notification from a social networking site in intentional cyanide ingestion [abstract] 2012
  • 10 U/kg/hr of high dose insulin is superior to 1 U/kg/hr in a blinded, randomized, controlled trial in poison-induced cardiogenic shock [abstract] 2011
  • A case series of symptomatic patients, including one fatality, following 2-CE exposure [abstract] 2011
  • A cost comparison of fomepizole and hemodialysis in the treatment of methanol and ethylene glycol toxicity [abstract #229] 2011
  • A recipe for disaster: detectable digoxin concentration after an isolated ingestion of milkweed [abstract] 2011
  • A tale of two blue babies [abstract] 2011
  • Amanita pantherina ingestion resulting in refractory status epilepticus and death [abstract] 2011
  • Atropine eye drop ingestion treated with high-dose physostigmine [abstract] 2011
  • Cardiogenic shock associated with therapeutic IV fosphenytoin load [abstract] 2011
  • Failure of high-dose insulin and intravenous fat emulsion in two patients with poison-induced cardiopulmonary arrest after 2-CE use [abstract #55] 2011
  • Lead pellet embedded in the C2 vertebra of a child: a clinical dilemma [abstract] 2011
  • Massive amantadine overdose resulting in status epilepticus and death [abstract #304] 2011
  • Medical child abuse with Ipecac: a variant of Manchausen syndrome by proxy [abstract] 2011
  • Methanol exposure in a toddler with 3-Methylcrotonyl CoA Carboxylase Deficiency [abstract] 2011
  • Ondansetron toxicity in a toddler resulting in tachycardia, altered mental status, and QTC prolongation [abstract #109] 2011
  • Prairie rattlesnake envenomation: a poison center's 5-year experience [abstract] 2011
  • Surreptitious steroid ingestion resulting in factitious Cushing's syndrome: sometimes sendouts make the diagnosis [abstract] 2011
  • The use of intravenous fat emulsion as an adjunct to standard ACLS in the resuscitation of a patient in cardiopulmonary arrest after 2C-E use [abstract] 2011
  • Using the toxic registry to investigate the bedside diagnosis and treatment of serotonin syndrome [abstract] 2011
  • Vancomycin toxicity in a neonate successfully treated with exchange transfusion [abstract] 2011
  • Diethylene glycol: a poison center review of 10 years of pediatric exposures [abstract] 2010
  • Heating pad ingestion with significant iron level elevation [abstract] 2010
  • High dose insulin: a consecutive case series [abstract] 2010
  • Ingestion of one lead fishing sinker resulting in toxic lead levels within hours [abstract] 2010
  • Life-threatening flecainide overdose treated with intravenous fat emulsion [abstract] 2010
  • Massive hydroxyurea overdose in a child treated with gastric lavage and activated charcoal [abstract] 2010
  • Massive venlafaxine overdose resulting in abdominal compartment syndrome [abstract] 2010
  • Overdose of diltiazem, metoprolol, and amiodarone treated successfully with intravenous fat emulsion and high dose insulin in an awake patient [abstract] 2010
  • Parachuting of water-extracted dextromethorphan [abstract] 2010
  • Potentially lethal ingestion of DMT (N,N dimethyltryptamine) and Syrian rue [abstract] 2010
  • Wide complex tachycardia in a pediatric diphenhydramine overdose treated with sodium bicarbonate [abstract] 2010
  • Lethal blood lead level in a child treated successfully with succimer [abstract] 2009
  • Succimer chelation vs. removal from lead exposure in three symptomatic phone cable recycling workers: a case series [abstract] 2009
  • Are vasopressors useful in toxin-induced cardiogenic shock [review]? 2017
  • Evidence-based recommendations on the use of intravenous lipid emulsion therapy in poisoning [review, systematic review] 2016
  • Systematic review of the effect of intravenous lipid emulsion therapy for non-local anesthetics toxicity [meta-analysis, review, systematic review] 2016
  • Methodology for AACT evidence-based recommendations on the use of intravenous lipid emulsion therapy in poisoning [review] 2015
  • High-dose insulin therapy in beta-blocker and calcium channel-blocker poisoning [review] 2011